| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product has not been returned to the manufacturing site.Based on the results from the product and batch history record, the product met release criteria.Root cause cannot be identified at this time.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that post implantation of an intraocular lens (iol) the patient experienced intolerable halos at night and dysphotopsia.Post implantation of approximately fourteen days the lens was exchanged for a monofocal lens.Additional information was requested.